MathSciNet Relay Station
MathSciNet bibliographic data
MR2053979 46E30 (46H40)
Moreno, E.; Villena, A. R. Uniqueness of dilation invariant norms. Proc. Amer. Math. Soc. 132 (2004), no. 7, 2067–2073.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement